# SDR AWXA9500084

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Casting
- Part number: 65528643
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 INSPECTION, FOUND L2 DOOR UPPER HINGE ARM LOWER CASTING CRACKED AT FUSELAGE SIDE.  REMOVED AND REPLACED L2 DOOR HINGE CASTING PER SRM 51-10-02.  TOTAL CYCLES 21092.  (W)
